Linear Shepard interpolation for high dimensional piecewise smooth functions

V Gantovnik, Z Gurdal, LT Watson

    Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientific

    10 Citations (Scopus)
    Original languageUndefined/Unknown
    Title of host publicationProceedings 10th AIAA/ISSMO Multidisciplinary Analysis and Optimization Conference
    Place of PublicationAlbany, NY
    PublisherAmerican Institute of Aeronautics and Astronautics Inc. (AIAA)
    Pages1-15
    Number of pages15
    Publication statusPublished - 2004
    Event10th AIAA/ISSMO Multidisciplinary Analysis and Optimization Conference - Albany, NY
    Duration: 30 Aug 20041 Sept 2004

    Publication series

    Name
    PublisherAIAA

    Conference

    Conference10th AIAA/ISSMO Multidisciplinary Analysis and Optimization Conference
    Period30/08/041/09/04

    Bibliographical note

    AIAA Paper 2004-4486

    Keywords

    • Conf.proc. > 3 pag

    Cite this